Publications (134) Publications in which a researcher has participated


  1. Critical Transitions in Piecewise Uniformly Continuous Concave Quadratic Ordinary Differential Equations

    Journal of Dynamics and Differential Equations

  2. Long-term behavior of nonautonomous neutral compartmental systems

    Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2022, Núm. 7

  3. Monotone skew-Product Semiflows for Carathéodory Differential Equations and Applications

    Journal of Dynamics and Differential Equations, Vol. 34, Núm. 4, pp. 2997-3033


  1. A Second Order Multi-Stencil Fast Marching Method with a Non-Constant Local Cost Model

    IEEE Transactions on Image Processing, Vol. 28, Núm. 4, pp. 1967-1979